Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homology and finiteness properties of $\mathrm{SL}_2(\mathbb{Z}[t,t^{-1}])$

Kevin P Knudson

Algebraic & Geometric Topology 8 (2008) 2253–2261
Bibliography
1 P. Abramenko, On finite and elementary generation of $\SL_2(\R)$ arXiv:0808.1095
2 K U Bux, K Wortman, A geometric proof that $\mathrm{SL}_2(\mathbb{Z}[t,t^{-1}])$ is not finitely presented, Algebr. Geom. Topol. 6 (2006) 839 MR2240917
3 K P Knudson, The homology of $\mathrm{SL}_2(F[t,t^{-1}])$, J. Algebra 180 (1996) 87 MR1375567
4 K P Knudson, Unstable homotopy invariance and the homology of $\mathrm{SL}_2(\mathbf{Z}[t])$, J. Pure Appl. Algebra 148 (2000) 255 MR1758571
5 S Krstić, J McCool, The non-finite presentability of $\mathrm{IA}(F_3)$ and $\mathrm{GL}_2(\mathbf{Z}[t,t^{-1}])$, Invent. Math. 129 (1997) 595 MR1465336
6 A Kurosch, Die Untergruppen der freien Produkte von beliebigen Gruppen, Math. Ann. 109 (1934) 647 MR1512914
7 J P Serre, Trees, Springer (1980) MR607504
8 U Stuhler, Homological properties of certain arithmetic groups in the function field case, Invent. Math. 57 (1980) 263 MR568936
9 A A Suslin, On the structure of the special linear group over polynomial rings, Math. USSR Izv. 11 (1977) 221 MR0472792